# SDR 2018FA0000283

- Difficulty date: July 24, 2018
- Submitted: July 24, 2018
- Operation: General aviation
- Aircraft: N345AV
- Make and model: Airbus A320-233
- Aircraft time: 19,592 hours, 19,575 cycles
- Engine: Ge CFM56*
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Egt
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ACFT RETURNED FROM FLIGHT, DECLARED IN EMERGENCY DUE TO AN  ENG MESSAGE 2 EGT OVERLIMIT IN PHASE 05 SO THE CREW ACCORDING TO THEIR PROCEDURES PERFORMED A MOTOR CUT. PLANE LANDS WITHOUT PROBLEM AND ARRIVES AT THE PIER BY ITS OWN MEANS. CHECK IN AND OUT OF THE ENGINE AND NO EVIDENCE OF DAMAGE OR INGESTION OF FOD. MCC TALK TO CREW AND SAY THAT OUTSIDE OF THE HIGH EGT NO CHANGES WERE SHOWN IN OTHER PARAMETERS AND NOT PRESENTED ENG STALL.
